MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number SBC-501
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.B3: date of event: date of event was approximated to 02/01/2025 as no event date was reported.Block h6: imdrf device code a0504 captures the reportable event of seal biopsy valve leak/splash.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed for the treatment of gastrointestinal (gi) bleeding.During the procedure, the seal biopsy cap popped off; spraying the physician with blood.It was reported that she was wearing a personal protective equipment (ppe) and no treatments were taken after this event.The procedure was completed with a different reusable cap.There were no patient complications reported as a result of this event.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
nolato contour inc
baldwin WI 54002
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21559834
Report Number3005099803-2025-00882
Device Sequence Number21232875
Product Code OCX
UDI-Device Identifier08714729981596
UDI-Public08714729981596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue Number2235-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown